# SDR CALA2012092500626

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 42,788 hours, 15,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324120
- Condition: Corroded
- Location: 28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 13, STRINGER 28L HAS CORROSION.  REMOVED DAMAGE AND REPAIR AREA IAW ECRA 5310-05594 AND SRM 53-00-03.
